# SDR I5PA2023052068802

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 101,813 hours, 26,148 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074741
- Part serial: 344
- Condition: Faulty
- Location: L Eng Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT NO: MGE 410 (EVENT/ESI) - LEFT BLEED OFF DURING CLIMB (AIR RETURN). REPLACED PRSOV REGULATOR PER AMM 36-11-19. RAN ENGINES OPS CHECK GOOD.
